Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

New tables of Howland’s and related integrals
HTML articles powered by AMS MathViewer

by C. W. Nelson PDF
Math. Comp. 15 (1961), 12-18 Request permission
References
    C. B. Ling & C. W. Nelson, “On evaluation of Howland’s integrals,” Annals of Academia Sinica, Taiwan, China, v. 2, part 2, 1955, p. 45-50. R. C. J. Howland, “On the stresses in the neighborhood of a circular hole in a strip under tension,” Philos. Trans., Roy. Soc. London, Ser. A, v. 229, 1930, p. 49-86. R. C. J. Howland & A. S. Stevenson, “Biharmonic analysis in a perforated strip,” Philos. Trans. Roy. Soc. London, Ser. A, v. 232, 1934, p. 155-222.
  • Chih-Bing Ling, Tables of values of $16$ integrals of algebraic-hyperbolic type, Math. Tables Aids Comput. 11 (1957), 160–166. MR 90892, DOI 10.1090/S0025-5718-1957-0090892-3
  • Ian N. Sneddon, Fourier Transforms, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1951. MR 0041963
  • I. N. Sneddon, The elastic stresses produced in a thick plate by the application of pressure to its free surfaces, Proc. Cambridge Philos. Soc. 42 (1946), 260–271. MR 17162, DOI 10.1017/s0305004100023021
  • C. W. Nelson, Thermal stresses owing to a hot spot in a rectangular strip, J. Appl. Mech. 26 (1959), 488–490. MR 0129653, DOI 10.1115/1.4012098
  • G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
  • A. E. Green and T. J. Willmore, Three-dimensional stress systems in isotropic plates. II, Proc. Roy. Soc. London Ser. A 193 (1948), 229–248. MR 26895, DOI 10.1098/rspa.1948.0042
  • H. Lamb, “On Boussinesq’s problem,” Proc. London Math. Soc., v. 34, 1902, p. 276-284. J. Dougall, “An analytical theory of the equilibrium of an isotropic elastic plate,” Trans. Roy. Soc. Edinburgh, v. 41, 1904, p. 129-228.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.00
  • Retrieve articles in all journals with MSC: 65.00
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Math. Comp. 15 (1961), 12-18
  • MSC: Primary 65.00
  • DOI: https://doi.org/10.1090/S0025-5718-1961-0119442-0
  • MathSciNet review: 0119442